Luan, X

< Back to all Authors
Number of items: 3.
Group by: Item type | Date

Article

Luan, X, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, F (2018) Given-time multiple frequency control for Markov jump systems based on derandomization. Information Sciences, 451-452. 134 - 142. ISSN 0020-0255

Luan, X, Zhao, S, Shi, Peng and Liu, F (2013) H∞ filtering for discrete-time Markov jump systems with unknown transition probabilities. International Journal of Adaptive Control and Signal Processing, 28 (2). 138 - 148. ISSN 0890-6327

Conference or Workshop Item

Shi, Peng ORCID: 0000-0001-8218-586X, Luan, X, Liu, F and Karimi, HR (2012) Kalman filtering on greenhouse climate control. In: The 31st Chinese Control Conference, 25 Jul 2012, Hefei, Anhui, China.